# SDR 2A6R3019100454002

- Difficulty date: October 4, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N920U
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3453
- Aircraft time: 7,866 hours, 24,664 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 350A2104284007
- Condition: Corroded
- Location: Bs 845
- Part time: 7,866 hours, 24,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE WAS NOTED ON THE FRAME, BS 845,  THE DAMAGE MEASURED 1 INCH IN LENGTH AND .035 DEEP.  REMOVED OF DAMAGE AND A REPAIR DOUBLER INSTALLED.
